On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hello I am 42, and suffer from nerve damage as a result of breaking my neck C4-7. I was just told by my dr that I have high levels of prolactin and that she wants to retest my blood and schedule a MRI. As Im researching more about it The word pituitary tumors keep popping up in every article! I am totally freaked. Should I be concerned or am I jumping the gun? Has anyone else who is taking Lyrica had any tumors? Im on 75mg 3 times a day of Lyrica and the highest dose of gabapentin you are allowed to have in 24 hrs. Any responses are appreciated Thanks Rena O.
Hi, my husband just tested 268 for Prolactin and the only medication he takes is Zyrtec, which he has been taking daily for years. I suspect that the Zyrtec could be causing this, but see that there is a very small percentage of people who have reported this to the FDA. I'd love to hear anyone's stories confirming this fact. He is going to stop taking the Zyrtec and be tested again in 3 or 4 days. Any comments about your experiences would be appreciated. Thanks, Cathy
I never stopped bleeding after having the Mirena inserted. I felt tired, miserable and my breasts hurt. The good news was that my breasts got bigger, the bad news was that I started producing milk. 4 months down the line my prolactin levels were 215. I always suspected the mirena was involved, but no Dr agreed with me. The mirena was removed, but I was treated for a prolactinoma. Ten months of Dostinex was 10 months of absolute torture! I stopped 8 months ago, but I still feel lousy. Prolactin has remained normal and there probably never was a prolactinoma. My ferritin is however low and I tested positive for EBV - enough reason to feel horrible.
There don't appear to be any posts on this topic in this group, does anyone else see an increased Prolactin level when taking Imatinib / Glivec? You may only begin to check this when/ if you start having problems becoming pregnant or with irregular menstrual cycle problems
Hi Im Liliana, age 31. I been taking pristiq for over a year and my blood prolactin level has increased significantly. My psiquiatrist doesnt think that its related my pristiq treatment but my endocrinologist thinks that it might be. So I'm a little confused here! Anyone has the same problem?
More reviews for: Blood prolactin increased
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.